# SDR A6WA200440131

- Difficulty date: September 13, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR, FORWARD TRUNNION, AFT BUSHING HAS PITTING ON FACE OF BUSHING.  PERFORMED A MAJOR REPAIR TO PITTED LEFT MAIN LANDING GEAR FORWARD TRUNNION AFT BUSHING BY REMOVING BUSHINGS AND INSTALLING 1ST OVERSIZE BUSHING P/N 601R-57-21-003-41, IAW BOMBARDIER INC REO 601R-27-21-003 REV B.  (M)
